# SDR IPXA2019020538707

- Difficulty date: February 4, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 70,302 hours, 12,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BAT "1" LOW. R&R EMERGENCY POWER. SUPPLY REF AMM 33-51-01. OPS CK GOOD.
